# SDR 4TXA202001270001

- Difficulty date: January 13, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N959BP
- Make and model: Boeing 737724
- Aircraft serial: 36720
- Aircraft time: 12,255 hours, 9,164 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Part time: 9,316 hours, 6,908 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY FAILED TIME CHECK DURING INSPECTION.
